Advertisement

Annali di Matematica Pura ed Applicata

, Volume 103, Issue 1, pp 3–9 | Cite as

Nombres de coloration de l'hypergrapheh-parti complet

  • Claude Berge
Article

Summary

The chromatic index, the transversal number, the clique number, etc., have all been extensively studied in Graph Theory, and can be easily extended to Hypergraphs. The author determines these coefficients for the complete multipartite hypergraphs, which g,neralize the complete bipartite graphs, and appear also in the Theory of Designs.

References

  1. [1]
    C. Berge,Graphes et Hypergraphes, Dund, Paris, 1970.Google Scholar
  2. [2]
    B. Lindström,A Theorem on families of Sets, J. of Combinatorial Theory, A13 (1972), pp. 274–277.CrossRefzbMATHGoogle Scholar
  3. [3]
    P. ErdösChao KoR. Rado,Intersection theorems for systems of finite sets, Quart. J. of Math. (Oxford), (2),12 (1961), pp. 313–320.Google Scholar
  4. [4]
    E. Lucas,Récréations Mathématiques, A. Blanchard, Paris, 1892–1924.Google Scholar
  5. [5]
    R. Peltesohn,Das Turnier Problem für Spiele zu je dreier, Inaugural Dissertation, Friedrich-Wilhelms-Universitαt zu Berlin, 1936.Google Scholar
  6. [6]
    J. C. Meyer,Quelques problèmes concernant les cliques des hypergraphes h-complets et q-parti h-complets, Hypergraph Seminar (à paraitre), Springer-Verlag.Google Scholar
  7. [7]
    R. P. Gupta,A decomposition theorem for bipartite graphs, Théorie des graphes, Rome I.C.C. (P. Rosenstiel ed.), Dunod, Paris, 1967, pp. 135–138.Google Scholar

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata 1974

Authors and Affiliations

  • Claude Berge
    • 1
  1. 1.C.N.R.S.Paris

Personalised recommendations